# SDR UPS00233550

- Difficulty date: August 8, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LT SIDE (MIDDLE) OVERWING EMERGENCY LIGHTS INOP IN TEST.  REMOVED AND REPLACED REMOTE UNIT (BATTERY PACK) GROUND IPS CHECKS GOOD.  OK FOR SERVICE.
